# SDR CALA2024051301449

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 71,579 hours, 12,688 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: First Officer'S
- Part time: 71,564 hours, 12,686 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO WINDSHIELD FWD SHATTERED AT F360 PRESSURIZATION NORMAL.   FO WINDSHIELD REPLACED IAW AMM 56-11-01/401.
